# SDR CALA2021010400008

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 59,877 hours, 17,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: No Indication
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE ARMED LGT NOT ILLUMINATED.  DOOR 1L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT, MEL 2566 VERIFIED MEL COMPLIED WITH BY U087244.  WITH LIGHT VERTICAL MOVMENT OF FWD END OF GIRT BAR WOULD COME INTO PROX IT APPEARS FWD FITTING NEEDS TO BE ADJUSTED PER ADD.  FOUND LIGHT INDICATION INTERRMITTENT WITH DOOR ARMED, LIGHT OUT FOUND PER MM 25-66-11-990-801.  WILL REQUIRE FULL SLIDE DEACTIVATION AND SLIDE RENDER CHECK LIST AND INSPECTION TO ACP THIS TASK.   NORMAL OPERATION OF DOOR ARM LIGHT AT THIS TIME.
